# SDR DALA2025022001307

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 79,135 hours, 10,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 1L ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. (6832676)
